# SDR AALA2019121769008

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 74,293 hours, 9,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Door
- Part number: 151W19918
- Condition: Damaged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: E/E BAY CABIN ACCESS DOOR IS SPONGY, SOFT IN THE MIDDLE. REPLACED E/E BAY CABIN ACCESS DOOR PER AMM 52-53-01.
